# SDR 2007UALA04308

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 54,992 hours, 30,889 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGAB140001
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOOP 'A' SMOKE DETECTOR INOPERATIVE.    SUSPECT DETECTOR FAULTY.  REPLACED AFT PIT SMOKE DETECTOR AT POSITION A OPS CHECKED GOOD. AC OK FOR SERVICE.
